# SDR CA120312015

- Difficulty date: March 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R75206
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW RECEIVED A GEAR DISAGREE WARNING AFTER 28 SEC AND HAD TO MANUALLY EXTENT THE GEAR.  MAINTENANCE WAS UNABLE TO REPLICATE THE FAULT,  BUT ACCORDING TO THE PSEU CODES, IT SHOULD BE THE SELECTOR VALVE OF THE NLG.
